Comparing Open-loop With Markov Equilibria in a Class of Differential Games
Ngo Long,
Koji Shimomura and
Harutaka Takahashi
The Japanese Economic Review, 1999, vol. 50, issue 4, 457-469
Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://hdl.handle.net/10.1111/1468-5876.00132 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Comparing Open-Loop with Markov Equilibria in a Class of Differential Games (1997) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jecrev:v:50:y:1999:i:4:p:457-469
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1352-4739
Access Statistics for this article
The Japanese Economic Review is currently edited by Akira Okada
More articles in The Japanese Economic Review from Japanese Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().